# SDR JBXA000260

- Difficulty date: March 24, 2001
- Submitted: March 25, 2001
- Operation: Air carrier
- Aircraft: N578ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7270
- Aircraft time: 5,501 hours, 4,850 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Nr Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC NR 2 LOW PRESSURE IN FLIGHT AIR-RETURN TO RDU.  REMOVED AND REPLACED NR 2 HYDRAULIC ENGINE DRIVEN PUMP AND HIGH PRESSURE RETURN LINE IAW CRJ AMM 29-11-52.  LEAK AND OPS CHECK GOOD.
